# SDR JJBA20251008035

- Difficulty date: October 2, 2025
- Submitted: October 8, 2025
- Operation: Air carrier
- Aircraft: N16149
- Make and model: Emb EMB-145XR
- Aircraft serial: 145753
- Aircraft time: 49,667 hours, 32,625 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14564093001
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT REAR FUSE, CRACK FOUND ON LH TOP SKIN AT FR 75 BTW STR 2L-3L. REPAIR DOUBLER ON LH REAR FUSE I UPPER SKIN, AT FR 75 AND AT STR 2L
